# SDR ASAA2020110633511

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 51,194 hours, 15,190 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Indication
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

''WXR FAIL CONT STAB" DISPLAYED ON BOTH MFD'S WHEN TRYING TO USE THE WEATHER RADAR.  GROUNDED-YES.  PERFORMED WEATHER RADAR SYSTEM BITE PROCEDURE, IAW B737-800 FIM 34-43 TASK 801, REF TEST PASS NO FAULT NOTED.   AIRCRAFT OK FOR SERVICE.
